Operational logics and the Hahn-Jordan property

Foundations of Physics 20 (7):905-913 (1990)

Abstract
The main result established in this paper is the following: If the base normed spaceV of completely additive weights is a norm-determining subspace of the space of finitely additive weights V acting on the order unit space spanning the operational logic, thenV has the ε-Jordan-Hahn property iff V has the approximate Jordan-Hahn property. Several examples illustrating the theory are given
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF01889697
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 45,629
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Lectures on Boolean Algebras.Paul R. Halmos - 1966 - Journal of Symbolic Logic 31 (2):253-254.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

The Unique Jordan-Hahn Decomposition Property.Christian Schindler - 1990 - Foundations of Physics 20 (5):561-573.
Quantum Logics with the Existence Property.Christian Schindler - 1991 - Foundations of Physics 21 (4):483-498.
Borel Complexity and Computability of the Hahn–Banach Theorem.Vasco Brattka - 2008 - Archive for Mathematical Logic 46 (7-8):547-564.
The Hahn-Banach Property and the Axiom of Choice.Juliette Dodu & Marianne Morillon - 1999 - Mathematical Logic Quarterly 45 (3):299-314.
Metacompleteness of Substructural Logics.Takahiro Seki - 2012 - Studia Logica 100 (6):1175-1199.
An Algebraic Approach to the Disjunction Property of Substructural Logics.Daisuke Souma - 2007 - Notre Dame Journal of Formal Logic 48 (4):489-495.
On the Homogeneity Property for Certain Quantifier Logics.Heike Mildenberger - 1992 - Archive for Mathematical Logic 31 (6):445-455.

Analytics

Added to PP index
2013-11-22

Total views
25 ( #364,465 of 2,280,568 )

Recent downloads (6 months)
1 ( #835,594 of 2,280,568 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature